Sledovať
Ali Morassaei
Názov
Citované v
Citované v
Rok
Operator entropy inequalities
MS Moslehian, F Mirzapour, A Morassaei
Colloquium Mathematicum 130, 159-168, 2013
492013
Bellman inequality for Hilbert space operators
A Morassaei, F Mirzapour, MS Moslehian
Linear Algebra and its Applications 438 (10), 3776-3780, 2013
202013
More on operator Bellman inequality
F Mirzapour, A Morassaei, MS Moslehian
Quaestiones Mathematicae 37 (1), 9-17, 2014
112014
More on (α, β)‐Normal Operators in Hilbert Spaces
R Eskandari, F Mirzapour, A Morassaei
Abstract and Applied Analysis 2012 (1), 204031, 2012
112012
Some operator Bellman type inequalities
M Bakherad, A Morassaei
Indagationes Mathematicae 26 (4), 646-659, 2015
72015
Inequalities for --convex functions
F Mirzapour, A Morassaei
Rocky Mountain Journal of Mathematics 52 (3), 1009-1020, 2022
62022
Some extensions of the operator entropy type inequalities
M Bakherad, A Morassaei
Linear and Multilinear Algebra 67 (5), 871-885, 2019
52019
Jensen–Mercer Type Inequalities for Operator h-Convex Functions
M Abbasi, A Morassaei, F Mirzapour
Bulletin of the Iranian Mathematical Society, 1-22, 2022
42022
Some refinements of relative information inequality
J Rooin, A Morassaei
Creative Mathematics and Informatics 16, 95-98, 2007
32007
Quasi-convex functions in topological groups
F Mirzapour, A Morassaei
Int. J. Appl. Math 16 (4), 281-290, 2004
32004
Alzer inequality for Hilbert spaces operators
A Morassaei, F Mirzapour
arXiv preprint arXiv:1806.10806, 2018
22018
On Hadamard's Inequalities for the Convex Mappings Defined in Topological Groups and Connected Result
A Morassaei
Research report collection 12 (3), 2009
22009
On approximately convex functions
F Mirzapour, A Morassaei
Iranian Int. J. Sci 2 (1), 83-96, 2001
22001
Operator entropy inequalities
A Morassaei, F Mirzapour, MS Moslehian
arXiv preprint arXiv:1304.0159, 2013
12013
Some extensions from famous theorems for -mid-convex function
A Garejelo, F Mirzapour, A Morassaei
arXiv preprint arXiv:2409.02450, 2024
2024
A NOTE ON ARITHMETIC-GEOMETRIC-HARMONIC MEAN INEQUALITY OF SEVERAL POSITIVE OPERATORS
F MIRZAPOUR, A MORASSAEI
2024
Entropy for h-convex functions
A Morassaei, M Samadi
Proceeding of The 12th International Seminar on Linear Algebra and its …, 2023
2023
Some inequalities on -convex functions
M Abbasi, A Morassaei, F Mirzapour
arXiv preprint arXiv:2003.12714, 2020
2020
Variant versions of the Lewent type determinantal inequality
A Morassaei
2018
New extension of operator entropy in Hilbert spaces
A Morassaei
2016
Systém momentálne nemôže vykonať operáciu. Skúste to neskôr.
Články 1–20